# SDR CALA2013112293190

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 44,276 hours, 18,642 cycles
- Engine: Iae V2527A5
- System (JASC): 2140 · Heating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cargo Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT HOT AIR VALVE WILL NOT OPEN, EVEN WHEN TEMP SELECTED FULL HOT.
